Febrex Plus DS Syrup: Uses, Dosage, Side Effects

Information about Febrex Plus DS Syrup

Febrex Plus DS Syrup is manufactured by Indoco Remedies Ltd. Febrex Plus DS Syrup is a combination of three drugs (Chlorpheniramine + Phenylephrine + Paracetamol). Febrex Plus DS Syrup is mainly used to treat symptoms like runny nose, cough, sneezing, watery eyes, sore throat, body ache and fever in children. These symptoms are associated with the common cold, hay fever (allergic rhinitis), and other respiratory tract conditions.

Febrex Plus DS Syrup Composition

  • Chlorpheniramine Maleate 2mg
  • Phenylephrine 5mg
  • Paracetamol 250mg

Chlorpheniramine Maleate is an antihistamine medicine that relieves allergy symptoms such as runny nose, watery eyes, and sneezing.

Phenylephrine is a decongestant. Gives relief from other respiratory ailments.

Paracetamol is an analgesic (pain reliever) and fever reducer.

Febrex Plus DS Syrup Uses

Febrex Plus DS Syrup is used in the prevention and treatment of these diseases –

  • Allergic conditions
  • Pain relief
  • Treatment of fever
  • Respiratory tract disorders associated with viscid mucus
  • Hay fever
  • Headache
  • Cold and cough
  • Muscle pain
  • Dengue fever
  • Malaria fever
  • Chikungunya
  • Viral fever

Febrex Plus DS Syrup Dosage

The dosage is prescribed by the doctor based on your age, medical history and current condition.

Dosage in children 1 month to 2 years – 1 ml twice a day

Dosage in children 3 years to 12 years – 5 ml 3-4 times a day

Dosage for adults – 10 ml 3-4 times a day

Take it on the basis of doctor’s advice. Febrex Plus DS Syrup can be taken before or after food.

Febrex Plus DS Syrup Side effects

If your symptoms do not improve after taking it. Or if your condition worsens, consult your doctor immediately.

Common side effects are as follows-

  • Dry mouth
  • Sleepiness
  • Loss of appetite
  • Nausea
  • Vomit
  • Insomnia (difficulty sleeping)
  • Headache
  • Constipation
  • Itching

Apart from the above-mentioned side effects, there may be other side effects as well. If you notice any unusual symptoms while using the medicine, contact the doctor immediately.


Precautions-

Use its dosage as per the instructions given by the doctor.

Do not exceed the recommended dose.

Read the label carefully before use.

Keep away from sunlight, in a cool and dry place.

Keep the medicine away from children and pets.

Dolocold Ds Syrup: Uses, dosage, Side Effects

Sinarest Syrup: Uses, dosage, Side Effects

Noblok Syrup: Uses, dosage, Side Effects

Flucold Syrup: Uses, dosage, Side Effects

Disclaimer: All the information and articles available on the newmaacare.com site are for educational purposes only. The information given here is to the best of our knowledge and experience. Do not use the information given here without expert advice. A qualified doctor should always be consulted for doctor tests and treatment.

Leave a Comment

Your email address will not be published. Required fields are marked *